# SDR DALA1036909864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOOR SUPPORT IAW SRM 51-30-02.  REMOVED CORROSION IAW SRM 53-13-1, FIG 11 OUT OF LIMITS IAW SRM 53-01, FIG 1.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW SRM 51-10-4 AND 51-30-05.
